# SDR SWAA991241

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3353109040
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK, IN FLIGHT SHUTDOWN.  NR 1 ENG OIL QTY DECREASED TO LESS THAN .5 GAL, LOW OIL PRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENG STARTER GEAR PAD SEAL PER MM.
